# SDR AC2A093329

- Difficulty date: February 17, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 2,289 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Restraint
- Part number: 430310101107
- Part serial: LP0477
- Condition: Debonded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAINT DISBONDED. SHEAR RESTRAINT DISBONDED AT PIN.  REPLACED RESTRAINT.
